# SDR RG82005F00000

- Difficulty date: November 7, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N370GS
- Make and model: Skrsky S76
- Aircraft serial: 760370
- Engine: Tmeca ARRIEL1S1
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 9550158060
- Condition: Loose
- Location: Lt Duct Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, PILOT PERFORMING POST-FLIGHT CHECK NOTICED LARGE AMOUNT OF OIL ON GROUND.  UPON FURTHER INSPECTION IT WAS DISCOVERED THAT A FASTENER, PN 9550158060 ON LT SIDE OF OIL COOLER DUCTING PANEL PN 0401272790 HAD COME LOOSE AND WORN A HOLE ON THE IB SIDE OF OIL SUPPLY LINE PN 0401274100.  RECOMMEND DAILY INSPECTION OF FASTENER PN 9550158060. (K)
